On Pattern Stability of the Crossed Planar Monopole

TitleOn Pattern Stability of the Crossed Planar Monopole
Publication TypeJournal Article
Year of Publication2004
AuthorsAmmann, MJ, Cordoba, SR, Uzelac, M, Evans, JA, Schwarzbacher, ATh.
Journal TitleMicrowave and Optical Technology Letters
Volume40
Issue4
Pagination294-296
Journal Date02/2004
Abstract

It is shown that a significant improvement in the radiation pattern stability with frequency can be achieved for the wideband planar monopole antenna. This is realised by the addition of a second orthogonal element, while maintaining the same overall surface area.

URLhttp://www3.interscience.wiley.com/cgi-bin/fulltext/106599530/PDFSTART
DOI10.1002/mop.11357
Full Text